NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Good morning, i have not been sexual active for two years and on January I didn't get my period so I was thinking it might be toilet infection so I decided to use antibiotics. My period came but after my period ended I have been noticing some ting bumps in my labia minora and the entrance of my vaginal, this has been giving so much anxiety just want to know what it could be am super scared to go to the doctor "

    User Avatar
    A 25 years year old female asked:
    6 months ago
    Good morning, i have not been sexual active for two years and on January I didn't get my period so I was thinking it might be toilet infection so I decided to use antibiotics. My period came but after my period ended I have been noticing some ting bumps in my labia minora and the entrance of my vaginal, this has been giving so much anxiety just want to know what it could be am super scared to go to the doctor
    Dr. Habeeb D answered:
    6 months ago
    Hello good morning and sorry about that. Please never be scared to go to the doctor no matter the situation. Those may be side effects of whatever drugs you have taken. Please kindly see a doctor to evaluate you appropriately and profer possible solutions
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app